# SDR ASAA0873988

- Difficulty date: December 8, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD FLOOR SUPPORT ANGLE.  REMOVED FABRICATED NEW SUPPORT AND INSTALLED.
